Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fungal infection. Using KZ soap, small bumps, black heads, face itching. Treatment?

Hi i am XXXXXX. I am suffering with fungle infaction frm 2 year. I sweat lot and itchi skin. Doctor suggest me to use KZ SOAP. i am using frm 2 year. First 6 month it work well my skin became so fair and non itchy. After the 6 month my skin became so bad. Hard, small bumps, black heads, itchy and only. So what you suggest me to parament cure Fungle infacton and my dirty face?
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  6413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Shashikanth,
Thanks for query.
If there is fungal infection then you have to go for oral anti fungal tablet like Flucanozole 150 mg once in a week for 4 weeks for permanent cure.
Take this medicine after consulting your doctor.
Apply anti fungal cream or lotion or powder locally.
Take antihistamine like cetrizine as and when required.
Keep that part clean,dry and airy.
Ok and bye.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor